# SDR 2009FA0000320

- Difficulty date: March 26, 2009
- Submitted: April 21, 2009
- Operation: General aviation
- Aircraft: N7022L
- Make and model: Cessna 310K
- Aircraft serial: 310K0122
- Engine: Cont IO470*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 08421022
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IDLER BELLCRANK FAILED DURING RETRACTION CYCLE.  THIS BELLCRANK IS CAST ALLOY.  IN MY OPINION IT SHOULD BE A MACHINE PART.  (K)
